It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Minocycline
Dec 23, 2000
Hi first time when I had acnes on my face I was prescribed Minocycline and I took this medicine for about 3 months, All it did is just didn't let the acne to grow, but still I had few acnes on my face. When I stopped taking that medicine after 3 month I was having very worse acnes on my face. The side effect with Minocycline what I saw was it makes the face a bit yellow. Then my Darm told me to go on accutine, and before that he told me its a strong and expensive medicine it can either damage your liver or brain if you take it for long time or go on higher dose. And he said so do you want to take this risk? and I finally did. It helped and I got no more acnes on my face. For you now what I prefer is to go on accutine because I think Minocycline just stops the acne growing but after you stop this medicine it grows back, also Vitamin b5 is not helpful, instead if you use accutine your face will be cleared.
Good Luck





All times are GMT -7. The time now is 01:39 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!